Hi there I have anxiety and am taking clonazepam now for over a year at a daily amount of 1.5mg split into four doses and my phys would like for me to come off (he suggested 0.25mg per week which I find to quick) and has put my on Buspar 5mg 3 times a day I was taking for 40 days as I was weaning of Cymbalta at the time. I am now of Cymbalta. He increased my Buspar to 10mg three times a day and it was too strong so tried 7.5mg three times a day and still for 10 days could not take it started having panic attacks in the night time. which I have not had before even in the daytime only tightness in the chest fro the anxiety. I also weaned some clonazepam by 0.25mg so don't know which was causing the panic attacks. Phys said to go back to 5mg three times a day. The night time dose revs me up and I toss and turn all night any suggestions there. Also stopped the wean of the clonazepam for now will take it slower. Next week will try and reduce one dose by 1/8 and see how that goes. Does Buspar have to build up in your system and is the clonazepam affecting it working as I still feel the anxiety or is it not the right med for me? They have tried other AD's and I am sensitive to meds and have had adverse reactions to all.
Hi purple; As far as the Buspar goes it does not really have to build up in your system. But I well say that most the people where the doctor increases it to 10mg 3 times a day etc the anxiety seems to get worse then it is lowered to 5mg 3 times a day and they do much better. What I think you need to do is get your doctor to give you real clear directions on coming off of the Clonazepam tablets and also you said you were on the Cymbalta but this should be tapered off of too so get the doctor to do that also. If you do not you well feel bad for some time. But keep taking the Buspar unless the doctor tells you differently. I really feel like they are not giving you all the information you need to come off of these the best way. Maybe you should call the doctor Monday or see if you can see them and find out what they are doing to you. Best of luck to you. and Hope you get some answers very soon. Chuck1957 But you seem to be getting bounce all over and you need the doctor to regulate what and when he wants you to take these medications. so everything should be down in writing for you so you can understand what they are trying to give you. wish I could help you more. But something seems wrong with all of this. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2013 • 1 answer
Posted 26 Sep 2014 • 3 answers
Posted 17 Sep 2015 • 4 answers
Posted 5 Mar 2016 • 1 answer
Posted 14 days ago • 0 answers